# SDR DALA2019070203993

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 413DL ON LT PYLON. REPAIRED BY WELS ACCESS PANEL 413 DL LT PYLON ASPER ER/A NO. 540187-14MA REV.ORIGINAL SHEET 1 AT 6 SECTION 1: PERMANENT REPAIR STEPS 1 TO 7 AND PMS 01-04-21.
